Vol. 50, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonsolvable finite groups all of whose local subgroups are solvable, V

John Griggs Thompson

Vol. 50 (1974), No. 1, 215–297
Abstract

The earlier papers in this series have reduced the problem of characterizing the minimal simple groups to several stubborn special cases. This paper handles some of these special cases. Almost all the difficulties of this paper involve groups of order 2a.3b for which min(a,b) is rather small.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 1 May 1972
Published: 1 January 1974
Authors
John Griggs Thompson